| Catalog Number |
02.12.0311CRL |
| Medical Device Problem Code |
Adverse Event Without Identified Device or Use Problem (2993)
| Health Effect - Clinical Code |
Joint Laxity (4526)
| Date of Event |
05/22/2024
Type of Reportable Event
Serious Injury
Event or Problem Description
At about 5 years and 1 month fron the primary, the patient came in reporting pain and instability and the cause is unknown.The surgeon revised the poly (from 11 to 14 mm) and surgery was completed successfully.
Additional Manufacturer Narrative
Batch review performed on 31 may 2024 lot 185583: (b)(4) items manufactured and released on 27-sept-2018.Expiration date: 2023-09-16.No anomalies found related to the problem.To date, (b)(4) items of the same lot have been sold with no similar reported event during the period of review.